# SDR AU960114

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 609800323
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING NACELLE SIDE RIB CONTAINED EXFOLIATION CORROSION
